Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStrategies for computing minimal free resolutions
Author(s) Roberto La Scala, Michael Stillman
TypeArticle in Journal
AbstractIn the present paper we study algorithms based on the theory of Gröbner bases for computing free resolutions of modules over polynomial rings. We propose a technique which consists in the application of special selection strategies to the Schreyer algorithm. The resulting algorithm is efficient and, in the graded case, allows a straightforward minimalization algorithm. These techniques generalize to factor rings, skew commutative rings, and some non-commutative rings. Finally, the proposed approach is compared with other algorithms by means of an implementation developed in the new system Macaulay2.
Length23
ISSN0747-7171
CopyrightAcademic Press
File
URL dx.doi.org/10.1006/jsco.1998.0221
LanguageEnglish
JournalJournal of Symbolic Computation
Volume26
Number4
Pages409-431
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1998
MonthOctober
Translation No
Refereed No
Webmaster